Yoe Itokawa, "On minimal hypersurfaces of nonnegatively Ricci curved manifolds", International Journal of Mathematics and Mathematical Sciences, vol. 16, Article ID 195734, 6 pages, 1993. https://doi.org/10.1155/S0161171293000705
On minimal hypersurfaces of nonnegatively Ricci curved manifolds
We consider a complete open riemannian manifold of nonnegative Ricci curvature and a rectifiable hypersurface in which satisfies some local minimizing property. We prove a structure theorem for and a regularity theorem for . More precisely, a covering space of is shown to split off a compact domain and is shown to be a smooth totally geodesic submanifold. This generalizes a theorem due to Kasue and Meyer.
Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.